Hi, I'm Cy this past few days I don't feel so good with my stomach. this is how it start 3 weeks ago i start to have a deep cough like as asthma I feel stress out my body so I decided to see a Physician for check-up...the she gave me four kinds of medicine later that night after I eat I took medicine...then i just take some rest then sleep...while I'm sleeping that night I already starting to have a fever, my body feels shaking like having an anxiety, my visions became blurry...so just go back to bed and sleep...the other day I feel like so stress and weak...I think that the medicine is something to do with what I feel last night. the other day i need to go to work...while I'm working I still feels tension on my body and still have a stress type condition, that day as well my feces started to be soft and watery it's like a diarrhea but it's just happens 3 times so I think i have a different problem... so went to see another Doctor... this time he gave me 4 kinds of medicine...as i took the medicine i feels me well my coughing is starting to reduce and my feces starting to became solid...but still my stomach feels like it's always full and its hard for me to swallow food with some fluid substance on my mouth that my mouth became dry and my lips are drying as well, my chest having pain like it became tight...after a few days i went to see the Doctor again and he said that I have a GERD problem... he gave me medicine...when i took the medicine that day started to have a short fever and headaches...I just want to ask is possible to have a fever and headaches if you have GERD... I mean is fever and headaches can be part of GERD?
Fever and headaches should not be related to GERD. However your GERD can be so severe that you aspirated some stomach contents in your sleep. When you aspirate, it can cause a URI (upper respiratory infection) which in turn could cause a fever.
Severe GERD can also cause coughing. Good luck to you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.